# SDR CALA2017032400704

- Difficulty date: March 24, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 72,584 hours, 8,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAVATORY 101 EMERGECY LIGHT ON SIDE IS INOPERATIVE.   REPLACED THE LAMPS.  CHECKED GOOD.
